YB
BannerBanner

Danabol (DBOL) stomach ache

Author
dianabolik
Pro-Member
  • Total Posts : 1059
  • Reward points: 3617
  • Joined: 2007/05/30 14:37:06
  • Status: offline
2007/06/18 13:37:13 (permalink)
0

Danabol (DBOL) stomach ache

I started my Danabol course yesterday.

Iam splitting my tabs (10mg) in half and then taking them 4x a day.

It's only the second day and I've been getting stomach cramps shortly after taking them (feels like my lower intestine).

Anyone else had this ??



Another Q. I was reading Anabolics 2007 and they state that Danabol was closed down a couple oif years back and are no longer manafacturing DBOL.

#1

16 Replies Related Threads

    Medichecks
    mick_the_brick
    Pro-Member
    • Total Posts : 23261
    • Reward points: 6538
    • Joined: 2006/09/29 17:14:08
    • Location: North East - UK
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 13:40:08 (permalink)
    0

    ORIGINAL: dianabolik

    I started my Danabol course yesterday.

    Iam splitting my tabs (10mg) in half and then taking them 4x a day.

    It's only the second day and I've been getting stomach cramps shortly after taking them (feels like my lower intestine).

    Anyone else had this ??



    Another Q. I was reading Anabolics 2007 and they state that Danabol was closed down a couple oif years back and are no longer manafacturing DBOL.




    Take them with food...

    This should help IME
    #2
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 13:46:30 (permalink)
    0
    I do take them food.

    Do you think it may be my stomach adjusting to them or the liver trying to break down the 17aa
    #3
    Monsieur Scaramanga
    Universe Member
    • Total Posts : 296
    • Reward points: 3454
    • Joined: 2007/05/26 11:52:43
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 14:35:05 (permalink)
    0
    Yeah defo take with food i had a friend who didnt and got stomach ulcers as a result !
    #4
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 20:06:09 (permalink)
    0
    I have been taking them food every time.


    I was reading on stomach ulcers and I'm a little paranoid, I will visit the doctor if the pains dont go away in the next few days.

    I know that Dbol can cause gastrointestinal discomfort, and It is obviously this as it feels like the pain is in the lower/right t my stomach area.


    Any remedies that can calm the pain down
    #5
    Monsieur Scaramanga
    Universe Member
    • Total Posts : 296
    • Reward points: 3454
    • Joined: 2007/05/26 11:52:43
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 20:21:48 (permalink)
    0
    Didnt mean to worry you m8, but if your worried maybe see what the doc reckons on here or ask your own gp, i dont really know any remedies other than to stop taking it if you think that theres a real problem
    #6
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 20:24:29 (permalink)
    0
    If the problem persists, I'll ring my gp.


    cheers m8
    #7
    Monsieur Scaramanga
    Universe Member
    • Total Posts : 296
    • Reward points: 3454
    • Joined: 2007/05/26 11:52:43
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/18 20:35:35 (permalink)
    0
    Just came across this link theres some info in this thread that may help you out regarding your upset stomach . Check the link below also here is the bit i thought may interest you

    ORIGINAL: Gizmo

    A simple solution here: Eat/drink 1 liter of yougurt a day, divide into two, morning -evening and take your dobols with it.
    The yougurt will regulate your stomach anyway (yeowalley) friendly bacterias etc... :) and with dividing your dosage you will have less strain on your stomach lining in case this one is slightly irritated.
    If this does not solve your problem in 3 days, then dbols are not ment for you mate....


    http://www.muscletalk.co.uk/Damaged_liver%25%25%25_what_signs%3F/m_649650/tm.htm
    #8
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/19 15:19:46 (permalink)
    0
    cheers m8.

    I couldn't get any sleep last night because of the pain in my lower stomach area, so I decided to go to the A&E and they checked me over.

    I found out the pain wasn't in my stomach and was on the lower right of my stomach (around the cecum/appendix area). I explained I had started taking steroids/dbol and the doctor was cool about it and advised me that i should stop the dbol for a few days and see if the pain goes away. Then, if I want to re-commence and the pain starts up again, I will know the cause of it.


    But due to the area of pain, he thinks it may be a case of pendicitis and told me if the pain doesnt go away and only gets worse then I may have to go back for an operation. And the steroid cycle may be a coincidence at that time.


    I have been taking the blue hearts (danabol), and If I find out that this particular brand of Methendoinine (?!?) doens't agree with me, then will any of the others be the same (Anabol etc) ?
    #9
    Monsieur Scaramanga
    Universe Member
    • Total Posts : 296
    • Reward points: 3454
    • Joined: 2007/05/26 11:52:43
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/19 15:45:09 (permalink)
    0
    Blimey! , still a smart move going and getting it checked out m8 better safe than sorry , as in regards to different brands being different i cant see that they would but im not 100% sure , different brands of injectables can be different in that they can be suspended in differents oils ect and have different ammounts of BA in them some people prefer different brands ect due to this , but where dbol is an oral this isnt an issue , maybe some of the others will have a better idea about this .
    #10
    Dezw
    Pro-Member
    • Total Posts : 3490
    • Reward points: 8746
    • Joined: 2001/09/23 17:40:26
    • Location: Near Glasgow, Scotland
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/19 18:59:21 (permalink)
    0
    Some people just don't take to orals mate, I have some discomfort no matter how I take them but luckily I still can, others don't have any problems at all, and some people possibly like yourself have so much pain your best to avoid orals.

    Till death do us train.


    #11
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/20 14:46:54 (permalink)
    0
    I read on the forum that taking them with natural yoghurt can help.

    I was also offered advice on chewing them up into powder so the stomach/intestine can pass them through easier.

    I'll give this a try when my appendix/intestine problems go away (wich it i still quite painful 2 days after).

    Any other options to reduce pain or discomfort when taking orals
    #12
    Fred M
    Universe Member
    • Total Posts : 440
    • Reward points: 10419
    • Joined: 2002/05/30 06:27:29
    • Location: USA
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/20 14:56:16 (permalink)
    0
    The first time I took them I got it bad. Never has been that bad since then. Only lasted a few days.
    #13
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/20 14:58:46 (permalink)
    0
    did you do anything to prevent it for the next time ?
    #14
    Fred M
    Universe Member
    • Total Posts : 440
    • Reward points: 10419
    • Joined: 2002/05/30 06:27:29
    • Location: USA
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/20 15:16:12 (permalink)
    0

    ORIGINAL: dianabolik

    did you do anything to prevent it for the next time ?

    No sorry I didn;t. If its a huge problem for you (i was hurting pretty bad) try taking it with alot of food and dropping your dose and ramping up.

    Wish i had more for you. Mine was just like your's. Bad cramps. Made it real hard to eat anything.
    #15
    RussK
    Olympian Member
    • Total Posts : 917
    • Reward points: 4444
    • Joined: 2006/07/21 00:34:52
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/20 19:07:02 (permalink)
    0
    I think it is totally unrelated to Dbol. You could have intestinal flu. If it was an appendicitis attack you would know it! It is often misdiagnosed, so be careful before you consider surgery. I would bet the pain will be gone soon. Let us know your progress.

    Celebrate Life!
    #16
    dianabolik
    Pro-Member
    • Total Posts : 1059
    • Reward points: 3617
    • Joined: 2007/05/30 14:37:06
    • Status: offline
    RE: Danabol (DBOL) stomach ache 2007/06/20 22:34:53 (permalink)
    0
    Will do !

    Thanks for the reply guys !


    D
    #17
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5